# SDR TWAA0008201

- Difficulty date: May 22, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 9,397 hours, 4,589 cycles
- Engine: Pwa JT8D219
- Engine time: 35,249 hours, 15,917 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pressure Switch
- Part number: 1103P0774
- Condition: Leaking
- Location: Rt Engine Oil
- Stage of operation: TX
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK STARTED RT ENGINE, WHEN STABILIZED TURNED ON RT AIR CONDITIONING PACK AND RT ENG EGT BEGIN TO CLIMB NOTICED HOT SMELL IN CABIN THEN SMOKE REPORTED.  REPLACED APU OIL PRESSURE SWITCH DUE TO OIL LEAK.  AC10  03-14-00  JFK.
